| Model Number |
02.12.E0410FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
04/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 april 2026 lot 2341904: (b)(4) items manufactured and released on 22-nov-2023.Expiration date: 2028-11-06.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon performed scar excisions and revised liner height, which is a common practice to restore the joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 1 year 8 months after the primary, the patient came in presenting stiffness and limited range of motion and the cause is unknown.The surgeon performed scar excisions and revised the 10mm insert to an 11mm insert.The surgery was completed successfully.